The Annals of Statistics

A Robustness Property of the Tests for Serial Correlation

Takeaki Kariya

Full-text: Open access

Abstract

This paper shows that the UMP or UMPU tests for serial correlation, derived under the assumption of a normal distribution, are quite robust against departure from normality. In fact, the tests are still UMP or UMPU in much broader classes of distributions and the null distributions remain unchanged under these classes. The results will be applied to a linear model.

Article information

Source
Ann. Statist., Volume 5, Number 6 (1977), 1212-1220.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344005

Digital Object Identifier
doi:10.1214/aos/1176344005

Mathematical Reviews number (MathSciNet)
MR468029

Zentralblatt MATH identifier
0375.62043

JSTOR
links.jstor.org

Subjects
Primary: 62G10: Hypothesis testing
Secondary: 62F05: Asymptotic properties of tests 62G35: Robustness 62J05: Linear regression

Keywords
Robustness UMP test UMPU test serial correlation invariance completeness Durbin-Watson test Anderson-Anderson test von Neumann test linear model

Citation

Kariya, Takeaki. A Robustness Property of the Tests for Serial Correlation. Ann. Statist. 5 (1977), no. 6, 1212--1220. doi:10.1214/aos/1176344005. https://projecteuclid.org/euclid.aos/1176344005


Export citation